Keywords: 3-manifold.
@article{CHFMJ_2016_1_4_a3,
author = {F. G. Korablev},
title = {Casson invariant for a series of 3-manifolds},
journal = {\v{C}el\^abinskij fiziko-matemati\v{c}eskij \v{z}urnal},
pages = {56--62},
year = {2016},
volume = {1},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/CHFMJ_2016_1_4_a3/}
}
F. G. Korablev. Casson invariant for a series of 3-manifolds. Čelâbinskij fiziko-matematičeskij žurnal, Tome 1 (2016) no. 4, pp. 56-62. http://geodesic.mathdoc.fr/item/CHFMJ_2016_1_4_a3/
[1] S. Akbulut, J. McCarthy, Casson’s Invariant for Oriented Homology Three-Spheres: An Exposition, Princeton Univ. Press, Princeton, 1990, 202 pp. | MR
[2] K. Walker, “An extension of Casson’s invariant for rational homology spheres”, Bull. of the American Mathematical Soc, 22:2 (1990), 261–267 | DOI | MR | Zbl
[3] C. Lescop, Global Surgery Formula for the Casson — Walker Invariant, Princeton University Press, Princeton, 1996, 150 pp. | MR | Zbl
[4] J. Johannes, “The Casson — Walker — Lescop invariant and link invariants”, J. of Knot Theory and Its Ramifications, 14:4 (2005), 425–433 | DOI | MR | Zbl
[5] B. Martelli, C. Petronio, “Dehn filling of the "magic" 3-manifold”, Communications in Analysis and Geometry, 14:5 (2006), 969–1026 | DOI | MR | Zbl
[6] The Knot Atlas (accessed 10.10.2016) http://katlas.org/wiki/Main_Page
[7] Atlas of 3-Manifolds (accessed 12.10.2016) http://matlas.math.csu.ru
[8] W. Neumann, J. Wahl, “Casson invariant of links of singularities”, Commentarii Mathematici Helvetici, 65:1 (1990), 58–78 | DOI | MR | Zbl